Napredna pretraga

Pregled bibliografske jedinice broj: 615356

Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report


Hauser, Goran; Bubić, Ivan; Vlahović Palčevski, Vera; Španjol, Josip; Štimac, Davor
Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report // Nefrología, 33 (2013), 146-147 doi:10.3265/Nefrologia.pre2012.Jun.11512 (podatak o recenziji nije dostupan, pismo uredniku, znanstveni)


Naslov
Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report

Autori
Hauser, Goran ; Bubić, Ivan ; Vlahović Palčevski, Vera ; Španjol, Josip ; Štimac, Davor

Izvornik
Nefrología (0211-6995) 33 (2013); 146-147

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, pismo uredniku, znanstveni

Ključne riječi
Micophenolat mofetil; gastrointestinal bleeding

Sažetak
The most common side effects of MMF are gastrointestinal (GI) disturbances (nausea, vomiting, abdominal discomfort, diarrhea or constipation), hematological disorders, hepatic dysfunction etc.1, 2 GI bleeding requiring hospitalization has been observed in approximately 3% of renal transplant patients, GI perforations have rarely been observed.1 A 73-year-old Caucasian male kidney transplant patient was hospitalized due to profuse haematochezia.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove
Medicinski fakultet, Rijeka,
Klinički bolnički centar Rijeka

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE


Citati